PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Gaussian Approximation of Moments of Sums of Independent Random Variables

Volume 60 / 2012

Marcin Lis Bulletin Polish Acad. Sci. Math. 60 (2012), 77-90 MSC: 60E15, 60F05. DOI: 10.4064/ba60-1-6


We continue the research of Latała on improving estimates of the $p$th moments of sums of independent random variables with logarithmically concave tails. We generalize some of his results in the case of $2 \leq p \leq 4$ and present a combinatorial approach for even moments.


  • Marcin LisInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    Department of Mathematics
    Vrije Universiteit Amsterdam
    De Boelelaan 1081-1083
    1081HV Amsterdam, the Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image